American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Vilmos Totik. Christoffel functions on curves and domains. Trans. Amer. Math. Soc. 362 (2010) 2053-2087. MR 2574887.
Abstract, references, and article information   
View Article: PDF

[2] David Benko and András Kroó. A Weierstrass-type theorem for homogeneous polynomials. Trans. Amer. Math. Soc. 361 (2009) 1645-1665. MR 2457412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] S. B. Damelin and A. B. J. Kuijlaars. The support of the equilibrium measure in the presence of a monomial external field on $[-1,1]$. Trans. Amer. Math. Soc. 351 (1999) 4561-4584. MR 1675178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Charles K. Chui, Xie Chang Shen and Le Fan Zhong. On Lagrange interpolation at disturbed roots of unity . Trans. Amer. Math. Soc. 336 (1993) 817-830. MR 1087054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Charles K. Chui and Xie Chang Shen. On Hermite-Fej\'er interpolation in a Jordan domain . Trans. Amer. Math. Soc. 323 (1991) 93-109. MR 1018573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Thomas Bloom. A spanning set for ${\scr C}(I\sp n)$ . Trans. Amer. Math. Soc. 321 (1990) 741-759. MR 984854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] John Akeroyd. Polynomial approximation in the mean with respect to harmonic measure on crescents . Trans. Amer. Math. Soc. 303 (1987) 193-199. MR 896016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] András Kroó. On Chebyshev subspaces in the space of multivariate differentiable functions . Trans. Amer. Math. Soc. 287 (1985) 839-852. MR 768745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] M. von Golitschek. The degree of approximation for generalized polynomials with integral coefficients . Trans. Amer. Math. Soc. 224 (1976) 417-425. MR 0430601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Bruce L. Chalmers. The Remez exchange algorithm for approximation with linear restrictions . Trans. Amer. Math. Soc. 223 (1976) 103-131. MR 0440868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] M. S. Baouendi and C. Goulaouic. Approximation of analytic functions on compact sets and Bernstein's inequality . Trans. Amer. Math. Soc. 189 (1974) 251-261. MR 0352789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. R. Reddy. Addendum to ``Converse theorems and extensions in Chebyshev rational approximation to certain entire functions in $[0,+\infty)$'' (Trans. Amer. Math. Soc. {\bf 170}\ (1972), 171--185) . Trans. Amer. Math. Soc. 186 (1973) 499-502. MR 0326237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] D. J. Newman, Eli Passow and Louis Raymon. Piecewise monotone polynomial approximation . Trans. Amer. Math. Soc. 172 (1972) 465-472. MR 0310506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] W. E. Sewell. Generalized derivatives and approximation by polynomials . Trans. Amer. Math. Soc. 41 (1937) 84-123. MR 1501892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Dunham Jackson. Bernstein's theorem and trigonometric approximation . Trans. Amer. Math. Soc. 40 (1936) 225-251. MR 1501872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] John Curtiss. Interpolation in regularly distributed points . Trans. Amer. Math. Soc. 38 (1935) 458-473. MR 1501821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. L. Walsh. Note on the overconvergence of sequences of polynomials of best approximation . Trans. Amer. Math. Soc. 33 (1931) 370-388. MR 1501593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] James M. Earl. Polynomials of best approximation on an infinite interval . Trans. Amer. Math. Soc. 32 (1930) 888-904. MR 1501569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. L. Walsh. On the overconvergence of sequences of polynomials of best approximation . Trans. Amer. Math. Soc. 32 (1930) 794-816. MR 1501562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. L. Walsh. Boundary values of an analytic function and the Tchebycheff method of approximation . Trans. Amer. Math. Soc. 32 (1930) 335-390. MR 1501541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] George Rutledge. The basic power series of interpolation . Trans. Amer. Math. Soc. 31 (1929) 807-820. MR 1501513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. L. Walsh. On approximation to an arbitrary function of a complex variable by polynomials . Trans. Amer. Math. Soc. 30 (1928) 472-482. MR 1501440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] George Rutledge. Maclaurin expansion of the interpolation polynomial determined by $2n+1$ evenly spaced points . Trans. Amer. Math. Soc. 26 (1924) 113-123. MR 1501267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] J. L. Walsh. On the expansion of analytic functions in series of polynomials . Trans. Amer. Math. Soc. 26 (1924) 155-170. MR 1501270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] D. V. Widder. A general mean-value theorem . Trans. Amer. Math. Soc. 26 (1924) 385-394. MR 1501286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Dunham Jackson. On approximation by functions of given continuity . Trans. Amer. Math. Soc. 25 (1923) 449-458. MR 1501253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Dunham Jackson. Note on an ambiguous case of approximation . Trans. Amer. Math. Soc. 25 (1923) 333-337. MR 1501249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Dunham Jackson. Note on a class of polynomials of approximation . Trans. Amer. Math. Soc. 22 (1921) 320-326. MR 1501177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Dunham Jackson. On functions of closest approximation . Trans. Amer. Math. Soc. 22 (1921) 117-128. MR 1501163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Dunham Jackson. On the accuracy of trigonometric interpolation . Trans. Amer. Math. Soc. 14 (1913) 453-461. MR 1500957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2